View Full Version : Low Libido, weak erection..stress or Propecia

11-21-2010, 04:58 AM
Hi guys I have been taking propecia for almost 2 yrs and 6 months ago i ve changed it to avodart..then recently I have changed it back to propecia again..its been almost 3 months after I changed it back to Propeica, then recently I've realised i ve lost my morning erection, spontaneous erection, weak in erection and low libido where i ve never experienced that before infact my sex drive was increased after taking propecia before! But at the same time i am currently experiencing some dramatic change in life as well..broken up with my 10yrs gf, work going really bad.....family is not too happy, lack of sleep and i m experiencing huge amount of stress, , all started abt the same time. do you guys know how i can distinguish whether the side effects are caused by propecia or stress without quitting propecia?

11-21-2010, 08:18 PM
Sorry to hear... sounds like you are going through a really tough time, but you can rest assured that your erection probs are 99% from taking the propecia! I don't know why everyone pretends that this drug won't affect their sex lives. I had similar circumstances to you, had a 10yr gf that I eventually broke up with.. had been taking finesteride for like 11 yr.. had long lost morning erections.. was moderately depressed and all the rest. Ya know what?.. I stopped taking the crap and after 2 weeks I could feel my dick again. It's the meds! Merck saying only 2% of men where effected is such a load of crap... more like 2% or men's dicks unaffected. It's criminal the way the drug industry funds their own test trials to get FDA approval , and the way to a large extent they manipulate the results.

11-23-2010, 09:58 AM
I concur with skip...